# SDR AALA20100508SJU01

- Difficulty date: May 7, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N625AA
- Make and model: Boeing 757223
- Aircraft serial: 24583
- Aircraft time: 62,339 hours, 22,175 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 5,343 hours, 1,892 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, A
- Precautionary procedure: F

## Discrepancy

PUJ - LEFT ENGINE FAILURE ON 4 MILE FINAL (SINGLE ENGINE TIME 2 MINUTES).  NO FIRE WARNING.  EMERGENCY DECLARED LANDED PUJ WITHOUT INCIDENT.  A SMALL FIRE WAS REPORTED ON ENGINE UPON LANDING.  LEFT FIRE BOTTLE USED ON LEFT ENGINE.  AIRCRAFT REMOVED FROM SERVICE.  FOUND TEMPERATURE EXCEEDANCE 945 AND ENGINE CHANGE DECLARED.  REPLACED LEFT ENGINE ON 05/09/2010 AT PUJ.  SYSTEM GROUND CHECK NORMAL OPERATION.
